U.S. doctors online nowAsk doctors free
PA
A female asked:

Can zoloft (sertraline) cause sun light sensitivity?

2 doctor answers2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Zoloft (sertraline) effects: Zoloft (sertraline) is used to treat depression and Anxiety. Its side effects can be- Abnormal vision and visual disturbance. It may cause Photophobia- abnormal sensitivity to or intolerance of light. Photophobia may also be caused by eye inflammation, lack of pigmentation in iris, or other diseases. See Ophthalmologist for Diagnosis. See Psychiatrist, discuss benefits and side effects of Zoloft (sertraline); Therapy
Dr. Charles Turck
Pharmacology 17 years experience
Not expected to.: You may mean one of two things: your skin burns more easily in the sun or your eyes are more sensitive to light. Either way, neither one is a common side effect of Zoloft. If you are experiencing visual changes light sensitivity, blurred vision, or sight loss, it’s a good idea to loop your doctor in. These may be signs of another condition requiring treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 48-year-old member asked:
2 doctor answers4 doctors weighed in
A member asked:
2 doctor answers4 doctors weighed in
A 34-year-old member asked:
1 doctor answer4 doctors weighed in
A 42-year-old female asked:
2 doctor answers4 doctors weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 11, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.